Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 162, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 6, 2015, 4:21 AM CST for Smith County, Wilson County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2015, 4:21 AM CST (10:21 UTC)
- Expired
- Nov 6, 2015, 5:00 AM CST
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Smith County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 4:25 AM CST | TSTM WND DMG | 6 Ne Lebanon, TN | TREES REPORTED DOWN AND BLOCKING THE ROAD AT HARTSVILLE PIKE AND VANCE LANE. REPORT VIA TSPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
397
WUUS54 KOHX 061021
SVROHX
TNC159-189-061100-
/O.NEW.KOHX.SV.W.0162.151106T1021Z-151106T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
421 AM CST FRI NOV 6 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SMITH COUNTY IN MIDDLE TENNESSEE...
CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 AM CST
* AT 420 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER LEBANON...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...WATERTOWN...GORDONSVILLE...HICKMAN...SOUTH
CARTHAGE...DICKERSON CHAPEL RECREATION AREA AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3632 8584 3626 8583 3624 8578 3621 8578
3621 8581 3613 8581 3613 8584 3609 8587
3612 8591 3610 8592 3611 8596 3609 8605
3608 8606 3607 8606 3608 8638 3631 8637
3630 8626 3632 8616 3629 8613 3632 8611
TIME...MOT...LOC 1020Z 271DEG 39KT 3622 8628
HAIL...<.75IN
WIND...60MPH
$$
272 follow-up statements
025
WWUS54 KOHX 061036
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 AM CST FRI NOV 6 2015
TNC159-189-061100-
/O.CON.KOHX.SV.W.0162.000000T0000Z-151106T1100Z/
SMITH TN-WILSON TN-
436 AM CST FRI NOV 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR SMITH AND NORTHEASTERN WILSON COUNTIES...
AT 436 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARTHAGE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...WATERTOWN...GORDONSVILLE...HICKMAN AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3632 8584 3629 8585 3626 8583 3624 8578
3622 8578 3621 8579 3621 8581 3613 8581
3613 8584 3609 8587 3612 8591 3610 8592
3611 8596 3609 8606 3608 8617 3620 8615
3627 8615 3632 8611
TIME...MOT...LOC 1036Z 271DEG 39KT 3622 8606
HAIL...<.75IN
WIND...60MPH
$$
27461
WWUS54 KOHX 061052
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
452 AM CST FRI NOV 6 2015
TNC189-061102-
/O.CAN.KOHX.SV.W.0162.000000T0000Z-151106T1100Z/
WILSON TN-
452 AM CST FRI NOV 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3632 8584 3629 8585 3626 8583 3624 8578
3622 8578 3621 8579 3621 8581 3613 8581
3613 8584 3609 8587 3612 8591 3610 8592
3611 8596 3609 8605 3618 8601 3624 8600
3632 8598
TIME...MOT...LOC 1052Z 271DEG 39KT 3622 8584
$$
TNC159-061100-
/O.CON.KOHX.SV.W.0162.000000T0000Z-151106T1100Z/
SMITH TN-
452 AM CST FRI NOV 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR SOUTHEASTERN SMITH COUNTY...
AT 452 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GORDONSVILLE...OR NEAR CARTHAGE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...GORDONSVILLE...HICKMAN AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3632 8584 3629 8585 3626 8583 3624 8578
3622 8578 3621 8579 3621 8581 3613 8581
3613 8584 3609 8587 3612 8591 3610 8592
3611 8596 3609 8605 3618 8601 3624 8600
3632 8598
TIME...MOT...LOC 1052Z 271DEG 39KT 3622 8584
HAIL...<.75IN
WIND...60MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 1:38 AM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 6, 1:38 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 138 AM CST FRI NOV 6 2015 .DISCUSSION...COLD FRONT IS SITUATED JUST WEST OF THE OHIO & MISSISSIPPI RIVERS THIS HOUR, WITH MOST OF THE ACTIVE WEATHER OCCURRING AHEAD OF THE SURFACE BOUNDARY. THE FRONT WILL CONTINUE TO MOVE SLOWLY EASTWARD THE REMAINDER OF THE NIGHT AND ON FRIDAY, BUT WON'T MOVE ENTIRELY EAST OF THE MID STATE UNTIL AFTER 00Z SATURDAY. THE NEW CONVECTIVE OUTLOOK FOR FRIDAY & FRIDAY NIGHT CONTINUES TO PLACE MOST OF MIDDLE TENNESSEE UNDER A MARGINAL RISK OF SEVERE STORMS, WITH DAMAGING STRAIGHT-LINE WINDS THE PRIMARY THREAT. MODEL SOUNDINGS DO SHOW SOME INSTABILITY ACROSS THE MID STATE, BUT NOT PARTICULARLY DEEP INSTABILITY OWING TO POOR LAPSE RATES. THE FRONTAL BOUNDARY WILL STALL OUT JUST TO OUR SOUTH AND EAST, KEEPING POP'S ACROSS PARTS OF MIDDLE TENNESSEE TONIGHT AND TOMORROW. STORM TOTAL QPF VALUES THROUGH SATURDAY RANGE FROM LESS THAN 1/2 INCH ACROSS OUR NW TO MORE THAN AN INCH OVER OUR SE -- NOT EXCESSIVE AMOUNTS CONSIDERING THE UNSEASONABLY HIGH PWAT VALUES CURRENTLY IN PLACE. (EVENING OHX SOUNDING SHOWS PWAT OF 1.58".) HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH AND FINALLY PUSH THE MOISTURE SOUTHWARD SO THAT MIDDLE TENNESSEE SHOULD BE DRY BEGINNING ON SATURDAY NIGHT AND SUNDAY. SO LOOK FOR MORE SEASONAL TEMPS STARTING SATURDAY NIGHT AND LASTING INTO THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 52 60 42 / 70 50 30 10 CLARKSVILLE 71 48 61 38 / 60 20 10 0 CROSSVILLE 72 54 58 40 / 90 80 60 10 COLUMBIA 74 51 60 39 / 70 70 40 10 LAWRENCEBURG 74 52 59 42 / 70 80 50 10 WAVERLY 72 51 61 42 / 70 30 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 08
Hazardous weather outlook, Nov 6, 3:16 AM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 316 AM CST FRI NOV 6 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-070930- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 316 AM CST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE THROUGH MIDDLE TENNESSEE EARLY THIS MORNING AND CREATE THE POTENTIAL FOR SOME STRONG WIND GUSTS. THE LINE IS EXPECTED TO WEAKEN THROUGH THE MORNING HOURS...BUT UNTIL THEN...THERE IS THE POTENTIAL FOR A FEW WIND GUSTS UP TO 50 MPH AREAS ALONG AND NORTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FRIDAY MORNING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH(MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Nov 6, 2:12 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
212 AM CST FRI NOV 6 2015
TNZ005-006-023-060845-
MONTGOMERY TN-STEWART TN-HOUSTON TN-
212 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART...HOUSTON
AND MONTGOMERY COUNTIES UNTIL 245 AM CST...
AT 212 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TENNESSEE RIDGE...OR NEAR ERIN...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...ERIN...TENNESSEE RIDGE...CUMBERLAND CITY...PALMYRA...
HOUSTON COUNTY AIRPORT AND CUNNINGHAM.
LAT...LON 3664 8716 3655 8713 3655 8712 3646 8712
3644 8715 3642 8715 3643 8717 3641 8718
3641 8721 3634 8728 3632 8736 3634 8751
3628 8752 3623 8773 3625 8779 3623 8784
3625 8795 3635 8797
TIME...MOT...LOC 0812Z 250DEG 47KT 3632 8780
27Special weather statement, Nov 6, 2:43 AM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
243 AM CST FRI NOV 6 2015
TNZ006-007-060930-
MONTGOMERY TN-ROBERTSON TN-
243 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND NORTHEASTERN
MONTGOMERY COUNTIES UNTIL 330 AM CST...
AT 243 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUTHRIE...OR 9 MILES EAST OF CLARKSVILLE...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CLARKSVILLE...WHITE HOUSE...MILLERSVILLE...
GREENBRIER...COOPERTOWN...CROSS PLAINS...ORLINDA...ADAMS...CEDAR HILL
AND BLACK JACK.
LAT...LON 3665 8659 3663 8656 3653 8664 3647 8665
3642 8670 3644 8709 3644 8715 3645 8738
3664 8728
TIME...MOT...LOC 0843Z 272DEG 47KT 3656 8718
27Special weather statement, Nov 6, 2:50 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
250 AM CST FRI NOV 6 2015
TNZ006-007-025>027-060930-
MONTGOMERY TN-DAVIDSON TN-DICKSON TN-ROBERTSON TN-CHEATHAM TN-
250 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...
NORTHWESTERN DAVIDSON...CHEATHAM...SOUTHEASTERN MONTGOMERY AND
NORTHERN DICKSON COUNTIES UNTIL 330 AM CST...
AT 249 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES EAST OF ERIN...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
JOELTON...PLEASANT VIEW...CHARLOTTE...VANLEER...SLAYDEN...BEAMAN
PARK...WHITES CREEK...BELLS BEND...CHEATHAM DAM AND CUNNINGHAM.
LAT...LON 3643 8673 3641 8675 3640 8675 3613 8688
3616 8755 3646 8739
TIME...MOT...LOC 0849Z 272DEG 32KT 3631 8742
27Special weather statement, Nov 6, 3:22 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 AM CST FRI NOV 6 2015
TNZ007-008-026>028-061000-
SUMNER TN-WILSON TN-DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-
322 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROBERTSON...DAVIDSON...
EASTERN CHEATHAM...SOUTHERN SUMNER AND NORTHWESTERN WILSON COUNTIES
UNTIL 400 AM CST...
AT 321 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHLAND CITY...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
MADISON...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE
HOUSE...MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...
COOPERTOWN...BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM AND
RIDGETOP.
NISSAN STADIUM WILL ALSO BE IMPACTED.
LAT...LON 3644 8627 3606 8638 3607 8646 3610 8652
3608 8653 3609 8655 3607 8655 3611 8717
3646 8699
TIME...MOT...LOC 0921Z 272DEG 41KT 3630 8699
27Special weather statement, Nov 6, 3:24 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
324 AM CST FRI NOV 6 2015
TNZ008-061000-
SUMNER TN-
324 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY UNTIL 400 AM CST...
AT 323 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROSS PLAINS...OR 14 MILES NORTHWEST OF GALLATIN...MOVING EAST AT 45
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...WHITE HOUSE...WESTMORELAND...MITCHELLVILLE...COTTONTOWN...
BETHPAGE AND OAK GROVE.
LAT...LON 3664 8620 3653 8622 3652 8621 3650 8622
3648 8624 3645 8624 3645 8627 3641 8627
3644 8668 3648 8664 3654 8663 3664 8655
3665 8648
TIME...MOT...LOC 0923Z 272DEG 41KT 3655 8661
27Special weather statement, Nov 6, 3:54 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
354 AM CST FRI NOV 6 2015
TNZ008-027>029-062-061045-
TROUSDALE TN-SUMNER TN-WILSON TN-DAVIDSON TN-RUTHERFORD TN-
354 AM CST FRI NOV 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUTHERFORD...EASTERN
DAVIDSON...SOUTHERN SUMNER...WILSON AND TROUSDALE COUNTIES UNTIL 445
AM CST...
AT 353 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HERMITAGE...OR 7 MILES EAST OF NASHVILLE...MOVING EAST AT 45 MPH.
BRIEF POWER OUTAGES WILL BE POSSIBLE AS WIND GUSTS OF 50 TO 55 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HARTSVILLE...MADISON...HENDERSONVILLE...
SMYRNA...LA VERGNE...MOUNT JULIET...GOODLETTSVILLE...LAKEWOOD...
WATERTOWN...HERMITAGE...BELINDA CITY...OLD HICKORY...RURAL HILL...
ANTIOCH...WALTERHILL...DICKERSON CHAPEL RECREATION AREA...BLEDSOE
CREEK STATE PARK AND CEDARS OF LEBANON STATE PARK.
LAT...LON 3643 8607 3636 8607 3633 8611 3630 8612
3629 8614 3627 8612 3624 8611 3623 8612
3622 8610 3612 8607 3597 8606 3601 8673
3602 8676 3603 8676 3637 8669
TIME...MOT...LOC 0953Z 269DEG 39KT 3620 8665
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:12 AM CST | Special Weather Statement | OHX | Houston, Montgomery | 33 min |
| Nov 6, 2:43 AM CST | Special Weather Statement | OHX | Robertson | 47 min |
| Nov 6, 2:50 AM CST | Special Weather Statement | OHX | Cheatham | 40 min |
| Nov 6, 3:22 AM CST | Special Weather Statement | OHX | Davidson | 38 min |
| Nov 6, 3:24 AM CST | Special Weather Statement | OHX | Sumner | 36 min |
| Nov 6, 3:54 AM CST | Special Weather Statement | OHX | Trousdale, Wilson | 51 min |
| Nov 6, 4:54 AM CST | Special Weather Statement | OHX | Putnam | 36 min |
| Nov 6, 4:59 AM CST | Special Weather Statement | OHX | Clay, Overton, Pickett | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.